# SDR AALA20100805TUL18

- Difficulty date: August 5, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON LOWER SIDE OF LEFT CUSP AT STATION 1140.  INSTALLED CUSP REPAIR DOUBLER AT LEFT STATION 1140 PER AARD 53-20-00-16.
